# SDR R3WA2024010800010

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Aircraft: N676TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 14,450 hours, 11,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652513038
- Part serial: NA
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B FLAP TRAILING EDGE OF FLAP FOUND TO HAVE DELAMINATION SEPARATION AFTER POST FLIGHT INSPECTION.
